Cookies?
Library Header Image
LSE Research Online LSE Library Services

Algebraic algorithms for the reliability analysis of multi-state k-out-of-n systems

Pascual-Ortigosa, Patricia, Sáenz-De-Cabezón, Eduardo and Wynn, Henry P. (2019) Algebraic algorithms for the reliability analysis of multi-state k-out-of-n systems. ACM Communications in Computer Algebra, 53 (3). 146 - 149. ISSN 1932-2232

[img] Text (Algebraic algorithms for the reliability analysis of multi-state k-out-of-n systems) - Accepted Version
Download (904kB)

Identification Number: 10.1145/3377006.3377022

Abstract

We develop algorithms for the analysis of multi-state k-out-of-n systems and their reliability based on commutative algebra.

Item Type: Article
Official URL: https://dl.acm.org/newsletter/sigsam-cca
Additional Information: © 2019 The Authors
Divisions: Centre for Analysis of Time Series
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QA Mathematics
Date Deposited: 17 Apr 2020 08:36
Last Modified: 29 May 2020 23:14
URI: http://eprints.lse.ac.uk/id/eprint/104081

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics